Bloating effect of Mirena

We have 1372 consumer reports for Mirena. Bloating effect occurred in 1%.

Patients statistics on Bloating side effect for Mirena

Female
Male

Average weight in Lbs
173.15
143.3

Average height in Ft
5′ 7″
5′ 7″

Average age
40
53

Mirena Circle Diagram 19 consumers of 1372 reported about Bloating

  1. Linda M. Freeman says:
    4.0 rating

    I would strongly advise against the Mirena Hormone Spiral! The side effects are enormous! Moreover, they were concealed by my gynecologist, I did not get a leaflet. Also, it is not true that the hormone spiral only acts locally. The uterus is extremely well supplied with blood, the hormones are distributed throughout the body and try an enormous chaos. The common feature was that the side effects gradually crept in and – because I knew nothing about side effects – could not be associated with the Mirena. I had the first Mirena set in 2000. The insertion was horror-painful (no birth yet) and the pain lasted at least a week and I thought to get them out again immediately, but at least it had cost 300 marks. Then the pain subsided and the bleeding also subsided over time. It all seemed great and yet – I am clear today – the first side effects already arose after some time: – pigmentation on the face (brown spots) – morning sickness – swindle – whiskers on the chin 2006 Then it was time for the next Mirena , Since the threads were not findable and a “rum punch” of a FA was a horror trip and I almost collapsed, the change had to be made under general anesthesia. Everything went well, pain soon subsided. About 1 ½ years later we started: – Uncontrollable weight gain (“lifebuoy”, belly swelling, how pregnant) of altogether 11 kg in 3 years !!! I had always been slim and slim and this weight gain weighed heavily, especially because I could not do anything about it – water retention in the legs, venous problems – Increased cellulite – Libido loss (almost zero) – eye deterioration, printed blurred, veils in front of the lenses, sudden and vehemently occurring presbyopia (since I always had great eyes and never glasses, this experience was also a horror for me) – food intolerances – cold and heat sensitivity – digestive problems – hard lymph nodes under the armpits and in the groin – orange stinking discharge – Reinforced dark hair on the lower legs – sciatica, lumbago – migraine – neck tension – evening leg cramps – rheumatism-like discomfort in the left shoulder – painful itchy pimples on the neck and chin area In addition, I developed some mental problems, but I mainly a p attributed to traumatic stress disorder (sexual violence experiences in childhood): – panic attacks – tightness and choking on the neck – listlessness, listlessness, depression

  2. David A. Price says:
    5.0 rating

    I already had the 3 Mirena insert, because I have tolerated the previous good. Since I have the 3, the side effects have increased significantly. Have indigestion, constant bloating, mood swings, cyst formation, blurred vision, loss of libido (was previously even zero) and for a week, the stomach is so swollen, as if I was pregnant. I thought at the beginning I have something with the stomach / intestine. Have also done a lot of research (stomach / colonoscopy, food intolerance test, stool samples, diet change) and nothing came out. Only when I was more concerned with the side effects of Mirena, I have come to the conclusion that this may have to do with the spiral. I’ll let them go this week as well. From my experience, I can say, although I was satisfied for a long time, the side effects, although not equal, but noticeable over time, even if you do not recognize the same. After all, there are hormones that are eliminated and they can not be healthy. I will not let them use any more.

  3. Carol B. Greco says:
    4.0 rating

    Mirena for Bleeding

    Hello, I have the Mirena in March 2014 use, because I had very heavy bleeding after 2 births. I’m a single parent without a partner, but I just could not stand the pain of the Rule. June 2014 in 3 weeks from 70 kg to 76kg. In August on mother child cure, sports, healthy diet not the bean of weight loss! Suffering from: weight gain, cellulite (arms, legs, buttocks) Water retention all over, bloated stomach, diarrhea, sleep disturbances, tachycardia, strong sweating at night, sweat on nose and upper lip during the day, depression, suicidal thoughts, not just a second of thought lost a man or interest in the opposite sex! Today at the end of june 2016 I weigh as much as 84 kg, I look like I am 8 months pregnant, I am also regularly asked in which month I am !!! Got an appointment today (unfortunately at the end of July) to remove. My HA has given me referrals for the cardiologist, endocrinologist, gastro doctor, because of all my symptoms …. I think after reading everything here that the answer is sitting in my uterus. But no, it only works locally

  4. Rebecca C. Olson says:
    4.5 rating

    I’m almost 37 years old, I had a child and I had the Mirena implanted 7 days ago. Tomorrow I have an appointment to let her go again (I think that says it all). I had a Mirena right after the birth of my son, which is now almost 9 years ago. At that time, I had no blatant side effects. At some point I let her get rid of me because it bothered me that I felt the ovulation always very strong and painful and generally the whole hormonal cycle-up-and-down. I just did not know that I had a proper cycle at all, because I always took the pill before pregnancy. So I let me remove Mirena about 6 years ago to take my old pill again. Unfortunately, that went totally wrong. I had water retention, inflated breasts and my mood was literally howling or I got really aggressive inside. I then tried 3 different pills. The last pill I then discontinued at some point involuntarily because my luggage for 3 days on vacation did not arrive and I had the pill in the suitcase. Suddenly I realized how much better I was. It was as if I had been wrapped in a gray cloud before and only when she was gone I noticed that correctly. So I’ve come to terms with the fact that I do not seem to get along well with additional estrogen intake, even though it was never a problem before getting pregnant. Then I had a copper spiral set. The insertion was not bad at all, it was done during the period and actually everything was fine until last week (and I’m maddened to have changed anything at all). After 4 years of copper, I seem to have become a bit cocky and thought it would be nice to have no great period for a change. I have a relatively short cycle (sometimes only 25 days) and it annoyed me to bleed for a week, then just 2 1/2 weeks rest and then again from scratch. So I thought, I treat myself again the Mirena, turn off the cycle and have 5 years a fun life. Now to my experiences with the 2nd Mirena: the removal of the old spiral and the laying of the Mirena was again completely unproblematic. The cramps after that were harmless (about like harmless rule pain, but I also had my rule). The next day I felt a little struck, like wounded, just very vulnerable. So I allowed myself some rest, after all, it’s still an intervention in the uterus. The same day headache started and my whole neck and jaw were hard and aching. Besides, I was so tired that I fell asleep in front of the TV at half past 10, I was off. On the 2nd day I could hardly move to anything (even though I had fallen asleep very early). After my son was at school, I immediately lay down again, I just could not keep my eyes open. I was totally impotent, almost paralyzed and somehow totally absent. Everything was too much for me, too exhausting, totally pointless … I felt increasingly tense, had the feeling of not being able to breathe, not being able to breathe properly, had a lump in my throat as I spoke, I felt whiny and overwhelmed the normal life. Of course, I was wondering if anything was bothering me, if I had stress, but it was NOTHING. I also noticed quite quickly that my eyes were burning (as if they were hot inside) and I could barely look right. Especially when I was sitting on the monitor, the picture almost blurred and I could hardly concentrate on what I was reading , Every day, the whole thing got a little worse, I froze, then I sweated again and then came to nervous restlessness and palpitations. On the 4th day after the onset of the Mirena I was so impotent and depressed (I can not say otherwise) that nothing went at all. I could not make any more decisions (for example, what do we want to eat?), So I was totally overwhelmed, irritated and just wanted to be quiet. At some point I found myself (as if looking from the outside) curled up on the bedside rug again, with a blanket over my head. I was just totally desperate because of NOTHING. Only a day later, it took only a tiny Anranzer of my husband that I almost strangle him (metaphorically) with his bare hands. I was so incredibly mad at him (it was just about where the phone is!), That was really scary. I saw myself from the outside and knew I was overreacting, but I could not help it. AND FIRST DA it fell to me like dandruff from the eyes: that must be hormonal (that’s how I felt last year with the pill and then never again). Last night (ie